# SDR DALA2022051303333

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION FLOOR BEAM Y1447.8 LOCATED BTW FR. 74 TO 76 AT AFT GALLEY AREA. CORRECTIVE ACTION: EVALUATED REWORK ON FLOOR BEAM Y1447.8 LOC BTW FR74 TO FR80 AND FOUND WITHIN LIMITS. THIS TASK IS CATEGORY A, REPETITIVE INSPECTION NOT REQUIRED AS PER A330 SRM 53-41-14-283-003. (2233474)
